# SDR GLBA2014112400469

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 37,397 hours, 45,255 cycles
- Engine: Pwa PT6A67D
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Printed Ckt Board
- Part number: 1293640919
- Part serial: 799C93
- Condition: Faulty
- Location: Zone 600
- Part time: 1,026 hours, 1,112 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT ON CLIMB OUT AFX DISABLE LIGHT ILLUMINATED, N1 ABOVE 91% ON THE RT SIDE.  REPLACED PCB A123, PN 129-364091-9, SN ON 993-F-94, SN OFF 799-C-93 IAW MI 34-01, SYS OPERATIONS CHECK GOOD.
